# SDR P5CA9500489

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bridge
- Condition: Cracked
- Location: Bs 2716.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PAST STOP DRILL JUST AHEAD OF AFT APU MOUNT BRIDGE CONNECTION RIGHT AND LEFT SIDE AT BS 2716.6.  REPAIRED PER BOEING SRM 51-20-01 AND 51-30-02.
